# SDR 9605389162

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL MAINTENANCE VISIT, FOUND CORROSION IN THE RIGHT WING REAR SPAR STR 15 - 16 CLIPS AT STA 69.    REPLACED CLIPS (P/N 4192009-2, P/N 4911499-520) PER EA 91-104054.
